Here's a taste of what TheBody.com has to offer on this topic:
Complera Labeling Update: No Longer Recommended at High Viral Loads; Hepatotoxicity Precaution AddedOn January 25, 2013, FDA approved changes to the Complera (emtricitabine/rilpivirine/tenofovir disoproxil fumarate) package insert. The major changes include restricting the indication to treatment-naive adult patients with HIV-1 RNA less than or... Read more »
Read more »
Ask the Experts
University of Minnesota, School of MedicineYes those drugs can either individually or in combination cause a form of drug induced hepatitis that would be more common inpatients with hepatitis C infection. Among the protease inhibitors ritonavir has been most associated with drug induced... Read more »
New York University, School of MedicineYou should certainly be treating your HBV along with your HIV. It is very convenient now with 3TC, FTC, and tenofovir which are all active against HBV. Reyataz can cause increased bilirubin or jaundice if you have liver disease. However, while this... Read more »
University of Minnesota, School of MedicineI have used atazanavir in a number of hepatitis B infected patients without any problem. Atazanavir can cause an increase in indirect bilirubin levels (Like Gilbert's syndrome) which has not yet been demonstrated to actually cause any liver... Read more »
Stanford University, School of MedicineIt actually sounds like things are going quite well with this regimen and his CD4 and viral load response. You don't indicate what the "liver condition" is specifically, so it is difficult to know if there should be cause for concern... Read more »
Connect With Others
Posted by coconyc, 3 RepliesHi im Coco from nyc I though the benefit or getting tested its to find out the virus in a early time so u can get a good treatment that prolong ur life in a better condition, i got my first results a month ago and i got CD4:276 and VL: 3616, so my... Read more »
Posted by AnonymousReuters 1/4/01
Atlanta -- Health-care workers who take nevirapine after possible occupational exposure to the AIDS virus risk potentially life-threatening side effects from the anti-AIDS drug, federal health officials said on Thursday.
The Centers for... Read more »
Posted by BrokenWingedBird, 6 RepliesHi.
It's six days since I had a bad experience with an HIV doctor. The anger in me has subsided. However, I was so enraged by this doctor at the time that the next day I got in touch with the hospital to find out to whom I should direct a... Read more »
Guides for People With HIV